Basic theory of Fredholm operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 21 (1967) no. 2, p. 261-280
@article{ASNSP_1967_3_21_2_261_0,
     author = {Schechter, Martin},
     title = {Basic theory of Fredholm operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     pages = {261-280},
     zbl = {0145.39105},
     mrnumber = {223930},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_261_0}
}
Schechter, Martin. Basic theory of Fredholm operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 21 (1967) no. 2, pp. 261-280. http://www.numdam.org/item/ASNSP_1967_3_21_2_261_0/

[1] F.V. Atkinson, The normal solubility of linear equations in normed spaces, Mat. Sb.(N. S.) 28 (70) (1951) 3-14. (Russian). | MR 42059 | Zbl 0042.12001

[2] I.C. Gohberg, On linear equations in Hilbert space, Dokl. Akad. Nauk SSSR(N.S.) 76 (1951) 9-12. (Russian). | MR 42057

[3] I.C. Gohberg, On linear equations in normed spaces, ibid., 76 (1951) 477-480. (Russian). | MR 42058

[4] I.C. Gohberg, On linear operators depending analytically on a parameter, ibid., 78 (1951) 629-632. (Russian). | MR 42060

[5] Bertram Yood, Properties of linear transformations preserved under addition of a completely continuous transformation, Duke Math J. 18 (1951) 599-612. | MR 44020 | Zbl 0043.11901

[6] M.G. Kreĭn and M.A. Krasnoselski, Stability of the index of an unbounded operator, Mat. Sb.(N. S.) 30 [72] (1952) 219-224 (Russian). | MR 47255

[7] Bela Sz.-Nagy, On the Stability of the index of unbounded linear transformations, Acta. Math. Acad. Sic. Hungar. 3 (1952) 49-52. | MR 52038 | Zbl 0047.35901

[8] I.C. Gohberg, On the index of an unbounded operator, Mat. Sb.(N. S.) 33 (75) (1953) 193-198. (Russian). | MR 57461 | Zbl 0052.34603

[9] I.C. Gohberg and M.G. Kreĭn, The basic propositions on defect numbers, root numbers and indices of linear operators, Uspeki Mat. Nauk.(N. S.) 12 (1957) 43-118. (Russian) Amer. Math. Soc. Transl., Series 2, 13 (1960) 185-264. | MR 96978 | Zbl 0089.32201

[10] Tosio Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. D'Analyse Math., 6 (1958) 261-322. | MR 107819 | Zbl 0090.09003

[11] A.E. Taylor, Introduction to functional analysis, J. Wiley & Sons, New York, 1958. | MR 98966 | Zbl 0081.10202

[12] Philip Hartman and Aurel Wintner, On the essential spectra of singular eigenvalue problems, Amer. J. Math. 72 (1950) 545-552. | MR 35903 | Zbl 0054.03902

[13] Martin Schechter, On the essential spectrum of an arbitrary operator I, J. Math. Anal. Appl. 13 (1966) 205-215. | MR 188798 | Zbl 0147.12101

[14] Frantisek Wolf, On the essential spectrum of partial differential boundary problems, Comm. Pure Appl. Math., 12 (1959) 211-228. | MR 107750 | Zbl 0087.30501

[15] F.E. Browder, On the spectral theory of elliptic differential operators I, Math. Ann. 142 (1961) 22-130. | MR 209909 | Zbl 0104.07502

[16] M.S. Birman, On the spectrum of singular boundary problems, Math. Sb. 55 (2) 97 (1961) 125-174. | MR 142896 | Zbl 0104.32601

[17] Frantisek Wolf, On the invariance of the essential spectrum under a change of boundary conditions of partial differential boundary operators, Indag. Math., 21 (1959) 142-315. | MR 107751 | Zbl 0086.08203

[18] P.A. Rejto, On the essential spectrum of the hydrogen energy operator, Pacific J. Math., | Zbl 0144.17701

[19] Seymour Goldberg, Unbounded linear operators, MeGraw-Hill, New York, 1966. | Zbl 0925.47001

[20] S.G. Mikmlin, Multidimensional singular integrals and integral equations, Fizmatgiz, Moscow, 1962; Trans., Pergman Press, London 1965. | MR 185399 | Zbl 0129.07701